# SDR O2GA2017101650701

- Difficulty date: October 9, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N507UP
- Make and model: Cessna 560XL
- Aircraft serial: 5065542
- Aircraft time: 9,901 hours, 7,169 cycles
- Engine: Pwc PW545B
- Engine time: 9,673 hours, 6,992 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 30J2622
- Part serial: PCEDD0102
- Condition: Failed
- Location: Right
- Part time: 9,673 hours, 6,992 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, B, A

## Discrepancy

DURING CLIMBOUT,  THE RIGHT FUEL BOOST PUMP CAUTION LIGHT ILLUMINATED. RAN CHECKLIST AND RESET THE RIGHT BOOST PUMP. WHEN THE PUMP WAS RESET, RIGHT LOW FUEL PRESSURE MASTER CAUTION ILLUMINATE, FOLLOWED BY THE RIGHT FUEL BOOST PUMP LIGHT.  RAN THE CHECKLIST FOR LOW FUEL PRESSURE.  NOTICED THE RIGHT N1 AND N2 INTERMITTENTLY SURGING 1-2 PERCENT. DIVERTED. DURING DESCENT BELOW 20,000 FEET, FELT A YAW AND NOTICED THE RIGHT ENGINE N1 AND ITT AT THE MAX RED LINE. PERFORMED RIGHT ENGINE SHUTDOWN AND THEN RAN THE ENGINE FAILURE.   DECLARED AN EMERGENCY.  SINGLE ENGINE LANDING WAS UNEVENTFUL. MAINTENANCE REMOVED AND REPLACED THE RIGHT ENGINE. AIRCRAFT WAS RETURNED TO SERVICE.
